# SDR AALA20140824005

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 63,121 hours, 8,208 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BV03202N0150
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

3L LAVATORY OVER MIRROR LIGHT TUBE SHORTED OUT.  INBD TUBE PLUG MELTED & BURNED.  REPLACED 3L LAVATORY LIGHT ASSEMBLY & BALLAST.  OPERATIONS CHECKED NORMAL.
